# SDR REXA2018091400833

- Difficulty date: September 6, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 23,546 hours, 15,850 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690322333
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAILS STA FS349 TO FS477 X=9 AND X=-9 AT CPAX (CPAX). TCI (53-20-243). CORROSION LEVEL 2 SEAT RAILS STA FS349 TO
 FS 477 X=9 AND X=-9 AT CPAX WERE REPLACED PER AMM 53-00-49 AND SRM 51-41-02.
